Translator Disclaimer
February 2005 A characterization of the optimal risk-sensitive average cost in finite controlled Markov chains
Rolando Cavazos-Cadena, Daniel Hernández-Hernández
Ann. Appl. Probab. 15(1A): 175-212 (February 2005). DOI: 10.1214/105051604000000585

Abstract

This work concerns controlled Markov chains with finite state and action spaces. The transition law satisfies the simultaneous Doeblin condition, and the performance of a control policy is measured by the (long-run) risk-sensitive average cost criterion associated to a positive, but otherwise arbitrary, risk sensitivity coefficient. Within this context, the optimal risk-sensitive average cost is characterized via a minimization problem in a finite-dimensional Euclidean space.

Citation

Download Citation

Rolando Cavazos-Cadena. Daniel Hernández-Hernández. "A characterization of the optimal risk-sensitive average cost in finite controlled Markov chains." Ann. Appl. Probab. 15 (1A) 175 - 212, February 2005. https://doi.org/10.1214/105051604000000585

Information

Published: February 2005
First available in Project Euclid: 28 January 2005

zbMATH: 1076.93045
MathSciNet: MR2115041
Digital Object Identifier: 10.1214/105051604000000585

Subjects:
Primary: 60F10, 93E20
Secondary: 93C55

Rights: Copyright © 2005 Institute of Mathematical Statistics

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.15 • No. 1A • February 2005
Back to Top